# SDR CA031114007

- Difficulty date: October 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 5,393 hours
- Engine: Allsn 250C20F
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Burned
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE THE AIRCRAFT WAS IN CRUISE FLIGHT, A BURNING ODOR WAS NOTICED IN THE CABIN. THE PILOT LANDED THE AIRCRAFT UNEVENTFULLY. THE BURNING ODOR WAS TRACED TO THE OVERHEAD LT FUEL PUMP SWITCH.  WHEN THE OVERHEAD PANELS WERE REMOVED A BURNED PUMP SWITCH CONNECTOR WAS SEEN.  CONNECTOR WAS REPLACED. THE RT SIDE WAS ALSO CHECKED AND IT WAS NOTED THAT THE CONNECTOR IS SHOWING SIGNS OF OVER HEAT.  TWO SEPARATE D.C. BUSES, PUMP SWITCHES AND PUMPS AFFECTED.
